# SDR AT9900188

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 929
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION AT CABIN FRAME BS 929 LBL 2-3L AND LBL  3R.  CUT OUT CORRODED SECTIONS, INSTALLED TWO DOUBLERS, FILLERS, AND ANGLES IAW DC9 SRM 51-10-3, 51-30-2, AND 53-03 FIG 4.
